Skip to content
Includes Expert Content
Figuring out if pupils mean someone is still on drugs
avatar
An_250153 posted:
I have a friend who has a drug problem. Has been trying to get help but i notice his pupils are sometimes still very small. How long would the pupils stay so tiny if he is still abusing oxy or another opiat?
Reply
 
avatar
Betty Ford Center
James Golden, MD responded:
Your friend sounds like he has an addiction to opiates. I would encourage him to try to continue seeking help because chemical dependency treatment will help him.

Sometimes simply seeking the help of a primary care physician is the answer. Your friend is probably having a hard time because opiates can have a very powerful effect on anyone who has been taking them for a long time.

Your friend's pupils are small because he is using opiates.
 
avatar
gmh12 replied to James Golden, MD's response:
How long would it usually take for the pupils to go back to a normal size


Featuring Experts from Betty Ford Center

Sean Barlow, M.D., is the Betty Ford Center's Chief Psychiatrist and is Board Certified in Psychiatry and has an Certificate of Added Qualificat...More

Helpful Tips

Help with Effexor Withdrawal
I don't think this was mentioned in this discussion, just skimmed through. I know not everything works this same for everyone, but I came ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.